Stephen J. Schueler, M.D.

Overview

One Leg and Arm Have Become Weak and Worsening Breathing Difficulty with Activity 24 Causes

The freeMD virtual doctor has found 24 conditions that can cause One Leg and Arm Have Become Weak and Worsening Breathing Difficulty with Activity.

Mouse over to view each condition's most common symptoms

There are 4 somewhat common conditions that can cause One Leg and Arm Have Become Weak and Worsening Breathing Difficulty with Activity.
  1. Atherosclerosis
  2. Endemic Goiter
  3. Hypoglycemia
  4. Insulin Reaction
There are 8 uncommon conditions that can cause One Leg and Arm Have Become Weak and Worsening Breathing Difficulty with Activity.
  1. Bacterial Endocarditis
  2. Chronic Fatigue Syndrome
  3. Hashimoto's Thyroiditis
  4. Hypothyroidism
  5. Megaloblastic Anemia
  6. Scuba Injuries
  7. Spinal Cord Injury
  8. Thyroiditis
There are 12 rare conditions that can cause One Leg and Arm Have Become Weak and Worsening Breathing Difficulty with Activity.
  1. Air Embolism
  2. Aplastic Anemia
  3. Botulism
  4. Decompression Illness
  5. Dermatomyositis
  6. Malignant Hypertension
  7. Nephrotic Syndrome
  8. Paroxysmal Nocturnal Hemoglobinuria
  9. Periarteritis Nodosa
  10. Polio
  11. Syphilis
  12. Toxoplasmosis

Last Updated: Sep 20, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.